# SDR SWAA2020011640492

- Difficulty date: January 16, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,607 hours, 11,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT INOP AT ROW 25.  R&R LIGHT IAW AMM.
